# SDR SWAA2016082555129

- Difficulty date: July 14, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 28,980 hours, 13,105 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A25781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING REAR SPAR WIGGLE PLATE ASSEMBLY CRACKED AT RSS 216.    R & R THE WIGGLE PLATE ASSEMBLY IAW SRM.
